# SDR AU000128028

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Worn
- Location: Cockpit
- Part time: 7,334 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

(AU) ALL 3 LANDING LIGHTS FAILED TO ILLUMINATE WITH GEAR DOWN.  MAINTENANCE FOUND LANDING GEAR WIRE HARNESS CHAFED THROUGH BY STIFFENER (P/N 980033-21).  STIFFENER IS PART OF UPPER AFT SKIN OF LT  NACELLE.  THERE WAS NO PROTECTION ON THE STIFFENER.
